# SDR SIMA20120604006

- Difficulty date: June 4, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 20,595 hours, 14,592 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: AV67021140001
- Condition: Excess Play
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, FOUND THE VERTICAL STABILIZER TO RUDDER LOWER MID HINGE FITTING BEARING HAS PLAY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED NEW HINGE FITTING.  THE AIRCRAFT WAS RETURNED TO SERVICE.
